Opuscula Mathematica
Opuscula Math. 33, no. 2 (), 273-281
http://dx.doi.org/10.7494/OpMath.2013.33.2.273
Opuscula Mathematica

A unified representation of some starlike and convex harmonic functions with negative coefficients





Abstract. In this paper we introduce a unified representation of starlike and convex harmonic functions with negative coefficients, related to uniformly starlike and uniformly convex analytic functions. We obtain extreme points, distortion bounds, convolution conditions and convex combinations for this family.
Keywords: harmonic, analytic, univalent, sense-preserving, extreme points.
Mathematics Subject Classification: 30C45.
Cite this article as:
R. M. El-Ashwah, M. K. Aouf, A. A. M. Hassan, A. H. Hassan, A unified representation of some starlike and convex harmonic functions with negative coefficients, Opuscula Math. 33, no. 2 (2013), 273-281, http://dx.doi.org/10.7494/OpMath.2013.33.2.273
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.